# SDR QXEA200701198

- Difficulty date: July 12, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,752 hours, 11,569 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 222
- Condition: Failed
- Location: Stall Warning
- Part time: 15,686 hours, 11,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2560, STALL FAIL CAUTION MESSAGE AS WELL AS RIGHT AND LEFT FADEC MESSAGES IN CRUISE.  PERFORMED CHECKLIST AND CAPTAIN'S STALL SWITCH STILL LEFT OFF.  MAINTENANCE REPLACED THE STALL PROTECTION COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
